Alert archive / Iowa / Tornado Warnings in 2022

Tornado Warning 1, NWS La Crosse, WI

April 12, 2022Floyd County, Iowa

NWS La Crosse, WI issued this tornado warning at Apr 12, 2022, 8:46 PM CDT for Floyd County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2022, 8:46 PM CDT (01:46 UTC)
Expired
Apr 12, 2022, 9:30 PM CDT
In force
44 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Floyd County, IA

The radar

The La Crosse radar (KARX), 161 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:00 PM CDTTSTM WND GST 72Nora Springs, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 7:54 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 710 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
710 m²/s²
0-3 km storm-relative helicity
827 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

865 
WFUS53 KARX 130146
TORARX
IAC067-130230-
/O.NEW.KARX.TO.W.0001.220413T0146Z-220413T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
846 PM CDT Tue Apr 12 2022

The National Weather Service in La Crosse has issued a

* Tornado Warning for...
  Northwestern Floyd County in north central Iowa...

* Until 930 PM CDT.
    
* At 846 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Rockwell, or near Mason City, moving east at 30
  mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rockford around 915 PM CDT.
  Rudd around 920 PM CDT.

Other locations impacted by this tornadic thunderstorm include County
Roads 147 And T 34, County Roads B 20 And T 26 and County Roads B 20
And S 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4321 9302 4321 9282 4302 9282 4300 9302
TIME...MOT...LOC 0146Z 265DEG 24KT 4306 9320 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Skow
3 follow-up statements
737 
WWUS53 KARX 130158
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
858 PM CDT Tue Apr 12 2022

IAC067-130230-
/O.CON.KARX.TO.W.0001.000000T0000Z-220413T0230Z/
Floyd IA-
858 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN FLOYD COUNTY...
    
At 858 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Nora Springs, or near Mason City, moving east at 30
mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Rudd around 920 PM CDT.

Other locations impacted by this tornadic thunderstorm include County
Roads B 20 And T 26 and County Roads B 20 And S 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4321 9302 4321 9282 4308 9282 4305 9302
TIME...MOT...LOC 0158Z 252DEG 24KT 4311 9310 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Skow
571 
WWUS53 KARX 130218
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
918 PM CDT Tue Apr 12 2022

IAC067-130230-
/O.CON.KARX.TO.W.0001.000000T0000Z-220413T0230Z/
Floyd IA-
918 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN FLOYD COUNTY...
    
At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rudd, or 7 miles southwest of Osage, moving
northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Floyd County, including the following locations...
County Roads B 20 And T 26 and County Roads B 20 And S 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4321 9302 4321 9282 4312 9282 4311 9295
TIME...MOT...LOC 0218Z 241DEG 26KT 4319 9289 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Skow
606 
WWUS53 KARX 130227
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
927 PM CDT Tue Apr 12 2022

IAC067-130237-
/O.EXP.KARX.TO.W.0001.000000T0000Z-220413T0230Z/
Floyd IA-
927 PM CDT Tue Apr 12 2022

...THE TORNADO WARNING FOR NORTHWESTERN FLOYD COUNTY WILL EXPIRE AT
930 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until midnight CDT for north
central Iowa.

LAT...LON 4321 9302 4321 9282 4312 9282 4311 9295
TIME...MOT...LOC 0227Z 265DEG 24KT 4319 9282 

$$

Skow

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Apr 12, 6:11 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 12, 6:11 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
611 PM CDT Tue Apr 12 2022

.DISCUSSION...(This evening through Tuesday)
Issued at 254 PM CDT Tue Apr 12 2022

Key Messages:

 - Gusty winds/scattered storms late this afternoon with hail
   potential

 - Severe weather risk this evening/tonight, highest west of the
   MS River

 - Strong, gusty winds likely on Thursday

Tonight: Severe Storm Risk

The main focus late this afternoon and tonight remains on severe
storm potential. Preceding the surface low, gusty S/SE winds have
developed in conjunction with strengthening low-level flow. Gusts
have locally reached 45 to 50 mph in some areas so did issue a short
wind advisory for areas west of the MS River. Additionally, showers
and storms will continue to translate northeast with a slug of
strong mid-level warm advection on the edge of the elevated
instability axis through late afternoon. With the steepening mid-
level lapse rates, any storms may produce some hail, with a few
storms likely to produce hail to 1"+.

Heading into this evening, the filling surface low will lift from
eastern NE into southern MN with its associated warm front lifting
north into the area. Despite the extensive low clouds north of
the boundary, an airmass change will occur as the boundary lifts
north with increasing dew points/temps. While a plume of elevated
instability will lift north through the afternoon/evening as lapse
rates steepen aloft, a pool of MLCAPE will spread north and east
more gradually and weaken ahead of the low/cold front this
evening/tonight.

After the initial warm advection storms, the general expectation is
for storms to develop late this afternoon closer to the triple point
in western IA/eastern NE/southwest MN spreading east through evening
and likely organizing into a linear band of storms by the time they
approach. HREF UH paintballs show clustering across western
IA/southern MN during the evening, with storms approaching the local
area by late evening (10-11 pm), weakening as they track east
into WI overnight. Scattered elevated storms also could form by
early to mid evening near the warm front in northern IA/southern
MN/northern WI as the low-level jet strengthens posing primarily a
hail threat given the strong low-level stability/capping in the
warm sector.

There remains some uncertainty in the evolution/strength of the
storms late this evening. RAP soundings show fairly stable/capped
low-levels despite the moistening/increasing MLCAPE through the
evening. The window for surface-based storms looks quite narrow,
focused right ahead of the approaching front. This is when the risk
for damaging winds or an isolated tornado would be maximized with
any bowing segments/mesovortices, especially across far
southwestern counties where HREF/RAP fields show SBCAPE/MLCAPE
maximized over 1000 J/kg. Some severe weather risk could persist
into western WI, although buoyancy will be on the decline
overnight as storms move into this area. Despite the impressive
low-level shear, the low-level thermodynamic profiles and late
evening/overnight timing decreases confidence in the overall
threat, especially with eastward extent, but it will be an evening
to keep on eye on trends as storms begin to develop, given the
rapid airmass change as warm, moist air advects north.

Wednesday/Wednesday Night

Upper level closed low over the Northern Plains States lifts slowly
northeast into northern Minnesota Wednesday into Thursday. Several
pieces of energy rotate around the closed upper level low into the
Upper Mississippi River valley. Main surface front passes across the
forecast area early Wednesday morning. This will push the deeper
moisture transport/east of the forecast area during the day
Wednesday. However...with pieces of energy rotating around the upper
closed low...showers and potentially a few thunderstorms will linger
mainly along and east of the Mississippi River Wednesday afternoon.
Cooler temperatures will advect in behind the surface front and
allow for temperatures to remain nearly steady or fall into the
middle 40s to lower 50s by middle of Wednesday afternoon.

Thursday

Focus turns to the windy conditions across the forecast area
Thursday. Combination of pressure gradient tightening and winds
aloft mixing down to the surface will produce windy conditions
across the forecast area. Both of the NAM/GFS Bufkit soundings show
45 to 50 knots at the top of the mixed layer. Expect wind gusts to
be 40 to 50 miles per hour. Along with the windy
conditions...rain/snow showers will develop Thursday afternoon and
mainly over the northern half of the forecast area.

Friday through Tuesday

Main forecast concerns Friday through Tuesday are precipitation
chances Sunday into Monday. Upper level closed low/trough slowly
pulls east of the Upper Mississippi River valley and another
shortwave trough will track into the Northern Plains States this
weekend. The 12.12z deterministic GFS/ECMWF show some differences on
the strength with the shortwave trough. This will have impacts on
timing of precipitation chances. Depending on temperatures Sunday
into Monday...light snow will continue to be possible across much of
the forecast area. The deterministic models continue to show cooler
airmass filtering in with the shortwave trough and into early next
week. The 12.12z GFS/ECMWF indicate 925mb temperatures around 0
degrees celsius to minus 4 degrees celsius through the forecast
period. Temperatures will remain well below normal...with highs
mainly in the 40s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 611 PM CDT Tue Apr 12 2022

The next round of convection is quickly developing over northern
Iowa and is expected to expand northeast into the area this
evening. Current expectations are that thunderstorms will be
possible at both sites from mid-evening through about midnight or
so with MVFR/IFR conditions. Behind the storms, lingering
showers/rain for awhile overnight with what should be VFR ceilings
before the ceilings go back down to MVFR late tonight as the
showers/rain come to an end. The winds will be gusty out of the
southeast this evening coming around to the south/southwest
overnight before going west once the front goes through early
Wednesday morning.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...DTJ/JM
AVIATION...04
Hazardous weather outlook, Apr 12, 3:26 AM CDT, 17 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
326 AM CDT Tue Apr 12 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-131230-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
326 AM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Strong to severe storms are possible this evening and early
tonight, mainly across northeast Iowa and southeast Minnesota.
Hail and damaging winds would be the main threats along with a
narrow window of opportunity for a few tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong west to southwest winds develop on Thursday with gusts of
40 to 50 mph possible. Scattered snow showers are possible north
of Interstate 90 that, when combined with the strong winds, may
lead to brief visibility reductions.

.SPOTTER INFORMATION STATEMENT...

Severe weather reports may be needed this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

KDS

In the hours before

Local storm report, Apr 12, 4:46 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             NEW ROME                44.24N 89.88W
04/12/2022  M1.00 INCH       ADAMS              WI   TRAINED SPOTTER

&&

CZ
Local storm report, Apr 12, 4:55 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             4 W WARRENS             44.14N 90.58W
04/12/2022  E1.50 INCH       MONROE             WI   PUBLIC

&&
Local storm report, Apr 12, 4:56 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     NECEDAH                 44.03N 90.08W
04/12/2022                   JUNEAU             WI   EMERGENCY MNGR

            TREES DOWNED AND BLOCKING ROAD.

&&

CZ
Local storm report, Apr 12, 5:00 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             4 WSW AUSTIN            43.64N 93.05W
04/12/2022  E0.25 INCH       MOWER              MN   PUBLIC

0220 PM     HAIL             STEWARTVILLE            43.85N 92.49W
04/12/2022  U0.50 INCH       OLMSTED            MN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0224 PM     HAIL             3 NW ROCHESTER          44.06N 92.51W
04/12/2022  U0.50 INCH       OLMSTED            MN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0227 PM     HAIL             4 N ROCHESTER           44.06N 92.48W
04/12/2022  U0.75 INCH       OLMSTED            MN   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0228 PM     HAIL             3 SE ROCHESTER          43.98N 92.44W
04/12/2022  M0.25 INCH       OLMSTED            MN   PUBLIC

0245 PM     HAIL             2 S DOVER               43.95N 92.13W
04/12/2022  E0.25 INCH       OLMSTED            MN   PUBLIC

0250 PM     HAIL             SAINT CHARLES           43.97N 92.06W
04/12/2022  E0.50 INCH       WINONA             MN   EMERGENCY MNGR

            35 MPH WIND GUST.

0254 PM     HAIL             LEWISTON                43.99N 91.87W
04/12/2022  E0.50 INCH       WINONA             MN   TRAINED SPOTTER

0254 PM     HAIL             LEWISTON                43.99N 91.87W
04/12/2022  M1.00 INCH       WINONA             MN   TRAINED SPOTTER

0258 PM     HAIL             ROLLINGSTONE            44.10N 91.82W
04/12/2022  U1.00 INCH       WINONA             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0300 PM     HAIL             GOODVIEW                44.07N 91.71W
04/12/2022  E0.25 INCH       WINONA             MN   LAW ENFORCEMENT

0306 PM     HAIL             WINONA                  44.05N 91.66W
04/12/2022  E0.50 INCH       WINONA             MN   EMERGENCY MNGR

0306 PM     HAIL             1 E WINONA              44.05N 91.64W
04/12/2022  U1.00 INCH       WINONA             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0309 PM     HAIL             3 SE WINONA             44.03N 91.61W
04/12/2022  U0.50 INCH       WINONA             MN   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0310 PM     HAIL             1 NW WINONA             44.05N 91.67W
04/12/2022  E0.88 INCH       WINONA             MN   PUBLIC

0311 PM     HAIL             2 SE WINONA             44.02N 91.63W
04/12/2022  U0.75 INCH       WINONA             MN   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0320 PM     HAIL             WINONA                  44.05N 91.66W
04/12/2022  M0.75 INCH       WINONA             MN   TRAINED SPOTTER

            HAIL COVERING THE GROUND. RANGED FROM PEA TO
            3/4 INCH. LASTED FOR 4 MINUTES.

0321 PM     HAIL             1 NW TREMPEALEAU        44.01N 91.44W
04/12/2022  U0.50 INCH       TREMPEALEAU        WI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0328 PM     HAIL             GALESVILLE              44.09N 91.36W
04/12/2022  E1.00 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

0328 PM     HAIL             TREMPEALEAU             44.01N 91.44W
04/12/2022  U0.75 INCH       TREMPEALEAU        WI   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0333 PM     TSTM WND GST     2 E ONALASKA            43.89N 91.18W
04/12/2022  M55 MPH          LA CROSSE          WI   NWS EMPLOYEE

0348 PM     HAIL             1 W HIXTON              44.38N 91.03W
04/12/2022  M0.25 INCH       JACKSON            WI   PUBLIC

0353 PM     HAIL             3 NE CATARACT           44.12N 90.80W
04/12/2022  E1.00 INCH       MONROE             WI   TRAINED SPOTTER

0358 PM     TSTM WND GST     4 ENE SPARTA            43.96N 90.73W
04/12/2022  M46 MPH          MONROE             WI   AWOS

0402 PM     HAIL             4 W WARRENS             44.14N 90.58W
04/12/2022  E1.50 INCH       MONROE             WI   PUBLIC

0410 PM     HAIL             1 N WARRENS             44.15N 90.50W
04/12/2022  E0.75 INCH       MONROE             WI   LAW ENFORCEMENT

0441 PM     HAIL             NEW ROME                44.24N 89.88W
04/12/2022  M1.00 INCH       ADAMS              WI   TRAINED SPOTTER

0446 PM     TSTM WND DMG     NECEDAH                 44.03N 90.08W
04/12/2022                   JUNEAU             WI   EMERGENCY MNGR

            TREES DOWNED AND BLOCKING ROAD.

&&
Local storm report, Apr 12, 5:01 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
501 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND GST     1 WNW NECEDAH           44.03N 90.08W
04/12/2022  M52 MPH          JUNEAU             WI   MESONET

            MESONET STATION NEHW3 NECEDAH.

&&

DB
Local storm report, Apr 12, 5:02 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
502 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             4 WNW MONROE CENTER     44.15N 90.02W
04/12/2022  M1.00 INCH       JUNEAU             WI   EMERGENCY MNGR

&&

CZ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFloyd, Mitchell60 min
Apr 12, 9:08 PM CDTTornado WarningARXMitchell37 min
Apr 12, 9:26 PM CDTSevere Thunderstorm Warning Considerable damage threatARXHoward, Mitchell49 min
Apr 12, 9:56 PM CDTSevere Thunderstorm WarningARXHoward, Mitchell49 min
Apr 12, 10:18 PM CDTSevere Thunderstorm WarningARXMitchell42 min
Apr 12, 10:26 PM CDTFlash Flood WarningARXMitchell3 hr
Apr 12, 10:30 PM CDTSevere Thunderstorm WarningARXChickasaw, Floyd, Howard, Mitchell60 min
Apr 12, 10:37 PM CDTTornado WarningARXHoward, Mitchell23 min
Apr 12, 11:07 PM CDTTornado Warning Tornado observedARXHoward, Mitchell23 min
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette, Howard, Winneshiek45 min
Apr 12, 11:27 PM CDTTornado WarningARXHoward, Winneshiek17 min
Apr 12, 11:51 PM CDTSevere Thunderstorm WarningARXAllamakee, Winneshiek39 min
Apr 13, 12:32 AM CDTSpecial Weather StatementARXClayton28 min
Apr 13, 2:30 PM CDTWind AdvisoryARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more29 hr

Nearby

Tornado Warnings in Iowa, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.